Partial inner product spaces of entire functions
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 35 (1981) no. 3, pp. 195-224.
@article{AIHPA_1981__35_3_195_0,
     author = {Antoine, J.-P. and Vause, M.},
     title = {Partial inner product spaces of entire functions},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {195--224},
     publisher = {Gauthier-Villars},
     volume = {35},
     number = {3},
     year = {1981},
     mrnumber = {642084},
     zbl = {0484.46029},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1981__35_3_195_0/}
}
TY  - JOUR
AU  - Antoine, J.-P.
AU  - Vause, M.
TI  - Partial inner product spaces of entire functions
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1981
SP  - 195
EP  - 224
VL  - 35
IS  - 3
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1981__35_3_195_0/
LA  - en
ID  - AIHPA_1981__35_3_195_0
ER  - 
%0 Journal Article
%A Antoine, J.-P.
%A Vause, M.
%T Partial inner product spaces of entire functions
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1981
%P 195-224
%V 35
%N 3
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1981__35_3_195_0/
%G en
%F AIHPA_1981__35_3_195_0
Antoine, J.-P.; Vause, M. Partial inner product spaces of entire functions. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 35 (1981) no. 3, pp. 195-224. http://archive.numdam.org/item/AIHPA_1981__35_3_195_0/

[1] J.-P. Antoine and A. Grossmann, J. Funct. Anal., t. 23, 1976, p. 369-378 (I). | MR | Zbl

[2] J.-P. Antoine and A. Grossmann, J. Funct. Anal., t. 23, 1976, p. 379-391 (II). | MR | Zbl

[3] J.-P. Antoine, J. Math. Phys., t. 21, 1980, p. 268-279 (III). | MR | Zbl

[4] J.-P. Antoine, J. Math. Phys., t. 21, 1980, p. 2067-2079 (IV). | MR | Zbl

[5] V. Bargmann, Commun. Pure Appl. Math., t. 14, 1961, p. 187-214. | MR | Zbl

[6] V. Bargmann, Commun. Pure Appl. Math., t. 20, 1967, p. 1-101. | MR | Zbl

[7] A. Grossmann, J. Math. Phys., t. 6, 1965, p. 54-67. | Zbl

[8] I. Daubechies, Representations of Quantum Mechanical Operators by Kernels on Hilbert Spaces of Analytic Functions (Ph. D. Thesis, Vrije Univ. Brussel, 1980), and to be published.

[9] I. Daubechies, Commun. Math. Phys., t. 75, 1980, p. 229-238. | MR | Zbl

[10] I. Daubechies, J. Math. Phys., t. 21, 1980, p. 1377-1389. | MR | Zbl

[11] I. Daubechies and A. Grossmann, J. Math. Phys., t. 21, 1980, p. 2080-2090. | MR

[12] A. Grossmann, Commun. Math. Phys., t. 2, 1966, p. 1-30. | MR | Zbl

[13] A. Grossmann, Lectures at the Univ. Cath. Louvain, 1966 (unpublished) and private communication.

[14] N. Aronszajn, Trans. Amer. Math. Soc., t. 68, 1950, p. 337-404. | MR | Zbl

[15] P. Krée, Séminaire « Équations aux dérivées partielles en dimension infinie » (Paris, Secr. Math.), t. 2, 1977, exposé n°1 ; id., t. 3, 1978, exposé n°5 . | MR

[16] P. Krée and R. Raczka, Ann. Inst. H. Poincaré (A), t. 28, 1978, p. 41-73. | Numdam | MR | Zbl

[17] F. Trêves, Topological Vector Spaces, Distributions and Kernels, New York and London, Academic Press, 1967. | MR | Zbl

[18] I.M. Gel'Fand and N.Ya. Vilenkin, Generalized Functions, t. 4, New York and London, Academic Press, 1964.

[19] A. Grossmann, in Group Theoretical Methods in Physics (Proceedings Tübingen, 1977), ed. by P. Kramer and A. Rieckers; Lecture Notes in Physics, t. 79, p. 162-179 ; Berlin, Springer-Verlag, 1978. | MR

[20] S.L. Hantler, Math. Scand., t. 39, 1976, p. 113-124. | MR | Zbl

[21] S.A. Shohat and J.D. Tamarkin, The Problem of Moments. Providence, R. I., Amer. Math. Soc., 1950. | Zbl

[22] E. Jahnke and F. Emde, Tables of Functions with Formulae and Curves, New York, Dover, 1945. | MR | Zbl

[23] J.-P. Antoine and W. Karwowski, Interpolation Theory and Refinement of Nested Hilbert Spaces. J. Math. Phys., t. 22, 1981 (in press). | MR | Zbl

[24] J.-P. Antoine and A. Grossmann, J. Math. Phys., t. 19, 1978, p. 329-335. | Zbl

[25] N.I. Ahiezer and M. Krein, Some Questions in the Theory of Moments. Providence, R. I., Amer. Math. Soc., Transl. Math. Monog., t. 2, 1962 ; original Russian ed., Kharkov, 1938. | MR | Zbl

[26] M.G. Krein and A.A. Nudel'Man, The Markov Moment Problem and Extremal Problems. Providence, R. I., Amer. Math. Soc., Transl. Math. Monog., t. 50, 1977 ; original Russian ed., Moscow, 1973. | MR | Zbl